You are Here

  • Home
  • 2021
  • January
  • 8
  • Mexican Doctor Has Seizures, Now Paralyzed After Taking Pfizer COVID Vaccine

FeaturedVaccine adverse effects

Mexican Doctor Has Seizures, Now Paralyzed After Taking Pfizer COVID Vaccine

1 min readadmin

Dr. Karla Cecilia Pérez Osorio

MONCLOVA, MEXICO — A 32-year-old doctor is now paralyzed after receiving the Pfizer mRNA vaccine for COVID-19, according to Mexican media outlet Infobae. Dr. Karla Cecilia Pérez Osorio is an internist in the town of Monclova, a town of about 231,000 residents in the state of Coahuila. The town is about 155 miles southwest of Laredo, Texas.

Dr. Pérez Osorio was working at General Hospital of Zone No. 7 when she received the Pfizer mRNA vaccine on December 30, 2020. She felt tingling in her lips, arms and legs immediately after receiving the vaccine, according to her husband. Twenty minutes later, she began suffering from several seizures and lost the ability to move her arms and legs before losing consciousness.

She was diagnosed with transverse myelitis, a known adverse effect of these vaccines. The effects of this condition are permanent in most patients, according to Johns Hopkins Medicine. We’ll continue updating this story as we learn more.

Source: https://thecovidblog.com/2021/01/08/mexican-doctor-has-seizures-now-paralyzed-after-taking-pfizer-covid-vaccine/

Leave a Reply

Your email address will not be published. Required fields are marked *